Discrete time H controllers satisfying a minimum entropy criterion

P. A. Iglesias, D. Mustafa, K. Glover

Research output: Contribution to journalArticlepeer-review

Abstract

A discrete time, minimum entropy H control problem is solved and state space formulae are derived. The solution is obtained from first principles and so avoids the reformulation of the problem to a continuous time problem via a bilinear transformation.

Original languageEnglish (US)
Pages (from-to)275-286
Number of pages12
JournalSystems and Control Letters
Volume14
Issue number4
DOIs
StatePublished - Apr 1990
Externally publishedYes

Keywords

  • H control
  • Minimum entropy
  • discrete time systems
  • state space control
  • suboptimal extensions

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science(all)
  • Mechanical Engineering
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Discrete time H<sub>∞</sub> controllers satisfying a minimum entropy criterion'. Together they form a unique fingerprint.

Cite this